Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Lexapro Withdrawal Problems


  • Please log in to reply
1 reply to this topic

#1 mrmerck

mrmerck

    Just Registered

  • Just Registered
  • 1 posts

Posted 20 December 2011 - 07:36 PM

I requested to taper off Lexapro and Wellbutrin with the consent of my doctor.I was taking 10 mg of Lexapro for the past 4 years and have been tapering off for the past 3 months.Lately, it seems like I`ve hit a wall as I draw close to the plan to be completely med free.My current issue is sleep.It seems I get to sleep fine but wakeup in the wee hours of the morning and cannot go back to sleep.I work retail and during this holiday season my rest is essential.

I put in a call to my doc today but have not heard back.Any suggestions on how to get some normal sleep and functionality in my life?

Thanks!

#2 Ferdy

Ferdy

    Junior Member

  • Junior Member
  • PipPip
  • 57 posts
  • Gender:Male
  • Location:Louisiana

Posted 20 December 2011 - 08:12 PM

I requested to taper off Lexapro and Wellbutrin with the consent of my doctor.I was taking 10 mg of Lexapro for the past 4 years and have been tapering off for the past 3 months.Lately, it seems like I`ve hit a wall as I draw close to the plan to be completely med free.My current issue is sleep.It seems I get to sleep fine but wakeup in the wee hours of the morning and cannot go back to sleep.I work retail and during this holiday season my rest is essential.

I put in a call to my doc today but have not heard back.Any suggestions on how to get some normal sleep and functionality in my life?

Thanks!



My only suggestion would be to try taking an over the counter antihistamine such as Benadryl. There are many "off-brands" that contain the exact same active ingredient as Benadryl, which is called diphenhydramine. By the way, the OTC sleep aids (like Nytol, etc.) also contain diphenhydramine, but cost a lot more. Milk seems to help induce sleep too---
DX: Treatment resistant unipolar MDD, GAD, PD w/severe agoraphobia, hypertension, pre-diabetes

CURRENT BRAIN MEDS: 30mg/day Remeron, 3mg/day Klonopin, 20mg/day Prozac

CURRENT NECK DOWN MEDS: 25mg/day Atenolol (Beta blocker), 100/25/day Hyzaar, 850mg/day Metformin

PRIOR MEDS: All the SSRI's (mostly intolerable) except for Lexapro--kinda---and now Prozac--(jury's still out), all the SNRI's (completely intolerable), Trazadone (caused severe hypotension), Gabapentin (ineffective), Hydroyzine (ineffective), BuSpar (probably the nastiest drug I've ever taken, thought I had taken poison), Seroquel, Abilify




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users